Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On runs of residues


Authors: D. H. Lehmer and Emma Lehmer
Journal: Proc. Amer. Math. Soc. 13 (1962), 102-106
MSC: Primary 10.06
DOI: https://doi.org/10.1090/S0002-9939-1962-0138582-6
MathSciNet review: 0138582
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alfred Brauer, Über Sequenzen von Potenzresten, S.-B. Deutsch. Akad. Wiss. Berlin 1928, 9-16.
  • [2] D. Hilbert, Die Theorie der algebraischen Zahlkörper, Jber. Deutsch. Math. Verein. 4 (1897), 426.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.06

Retrieve articles in all journals with MSC: 10.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138582-6
Article copyright: © Copyright 1962 American Mathematical Society